# SDR YENA20091221179

- Difficulty date: December 21, 2009
- Submitted: December 23, 2009
- Operation: Air carrier
- Aircraft: N281JB
- Make and model: Emb ERJ 190-200 IGW
- Aircraft serial: 19000103
- Aircraft time: 6,724 hours, 3,853 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Module
- Part number: 1855A000004
- Part serial: 000325
- Condition: Failed
- Location: Steering Sys
- Part time: 8,333 hours, 4,914 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLT 1245 BOS-CLT "STEER FAIL" EICAS MESSAGE WHEN LANDING GEAR EXTENDED ON APPROACH INTO CLT.  CREW DECLARED AN EMERGENCY AND AIRCRAFT LANDED UNEVENTFUL.  NOSE WHEEL STEERING INOPERATIVE UPON LANDING, MX ACCOMPLISHED FHDB DOWNLOAD PER AMM 45-45-00-970-801 FAULT CODE 45452175CMC.  REMOVED AND REPLACED STEERING CONTROL MODULE IAW AMM 32-53-01, OPS CHECK GOOD, FAULT CLEARED.  AIRCRAFT RETURNED TO SERVICE.
